# SDR AALA201810299049

- Difficulty date: October 27, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug MD 83
- Aircraft serial: 53633
- Aircraft time: 51,452 hours, 26,013 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5912290506
- Part serial: 08318R9250
- Condition: Delaminated
- Location: Cockpit
- Part time: 21,278 hours, 11,219 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. FIRST OFFICER WINDSCREEN HAS DELAMINATION IN LEFT LOWER CORNER. REPLACED FIRST OFFICERS WINDSCREEN, TORQUED AND SEALED PER AMM 56-10-02. OPERATIONS CHECK GOOD.
